MAUDE Adverse Event Report: K2M, INC. MESA 2 DEFORMITY POLYAXIAL SCREW; SIZE 6.5X40 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

K2M, INC. MESA 2 DEFORMITY POLYAXIAL SCREW; SIZE 6.5X40 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 6201-06540-G1
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is part of the fda voluntary malfunction summary reporting program.A supplemental vmsr will be submitted upon completion of the investigations.Devices remain implanted.
 
Event or Problem Description
This report summarizes two malfunction events where a mesa screw migrated post-operatively.The patient "is not in severe pain so has been left and is still under surveillance".The devices remain implanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This mdr is part of the fda voluntary malfunction summary reporting program.Visual, dimensional, material and functional analysis could not be performed as the devices remain implanted.No further investigation for this event is possible at this time as insufficient information was received by stryker.If devices and/or additional information become available, this investigation will be reopened and updated.

Brand Name
MESA 2 DEFORMITY POLYAXIAL SCREW; SIZE 6.5X40 MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
MDR Report Key11747091
Report Number3004774118-2021-00129
Device Sequence Number14417080
Product Code NKB
UDI-Device Identifier10888857263345
UDI-Public10888857263345
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6201-06540-G1
Device Catalogue Number6201-06540-G1
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/31/2021
Supplement Date Received by Manufacturer07/01/2021
Initial Report FDA Received Date04/29/2021
Supplement Report FDA Received Date07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1